dc.contributor.authorEzerman, Martianus Frederic
dc.contributor.authorMeyer, Bertrand
dc.contributor.authorSolé, Patrick
dc.date.accessioned2015-07-06T06:26:08Z
dc.date.available2015-07-06T06:26:08Z
dc.date.copyright2015en_US
dc.date.issued2015
dc.identifier.citationEzerman, M. F., Meyer, B., & Solé, P. (2015). On Polynomial Pairs of Integers. Journal of integer sequences, 18(3), 1-14.en_US
dc.identifier.issn1530-7638en_US
dc.identifier.urihttp://hdl.handle.net/10220/26278
dc.description.abstractThe reversal of a positive integer A is the number obtained by reading A backwards in its decimal representation. A pair (A, B) of positive integers is said to be palindromic if the reversal of the product A × B is equal to the product of the reversals of A and B. A pair (A, B) of positive integers is said to be polynomial if the product A × B can be performed without carry. In this paper, we use polynomial pairs in constructing and in studying the properties of palindromic pairs. It is shown that polynomial pairs are always palindromic. It is further conjectured that, provided that neither A nor B is itself a palindrome, all palindromic pairs are polynomial. A connection is made with classical topics in recreational mathematics such as reversal multiplication, palindromic squares, and repunits.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesJournal of integer sequencesen_US
dc.rights© 2015 The Author(s). This paper was published in Journal of Integer Sequences and is made available as an electronic reprint (preprint) with permission of The Author(s). The published version is available at: [https://cs.uwaterloo.ca/journals/JIS/VOL18/Ezerman/eze3.html]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Science::Mathematics::Algebra
dc.titleOn polynomial pairs of integersen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionPublished versionen_US
dc.identifier.urlhttps://cs.uwaterloo.ca/journals/JIS/VOL18/Ezerman/eze3.html


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record